| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 129-132


M. C. Recchioni, A. Scoccia
      A multiobjective optimization algorithm to solve nonlinear systems
      Appl. Math. Sci., Vol. 6, 2012, no. 129-132, 6403-6423.

A. Ahmad, Sh. Quegan
      Analysis of maximum likelihood classification on multispectral data
      Appl. Math. Sci., Vol. 6, 2012, no. 129-132, 6425-6436.

M. D. Pant, T. C. Headrick
      A doubling technique for the power method transformations
      Appl. Math. Sci., Vol. 6, 2012, no. 129-132, 6437-6475.

S. K. Khattri, I. K. Argyros
      Sixteenth order iterative methods without restraint on derivatives
      Appl. Math. Sci., Vol. 6, 2012, no. 129-132, 6477-6486.

W. A. Khan, M. A. Noor, S. Younus
      Homotopy perturbation techniques for the solution of certain nonlinear equations
      Appl. Math. Sci., Vol. 6, 2012, no. 129-132, 6487-6499.

K. Manimekalai, J. Baskar Babujee, K. Thirusangu
      Simply sequentially additive labeling of some special trees
      Appl. Math. Sci., Vol. 6, 2012, no. 129-132, 6501-6514.

M. A. Seoud, M. N. Al-Harere
      Some non-combination graphs
      Appl. Math. Sci., Vol. 6, 2012, no. 129-132, 6515-6520.

M. A. Seoud, Essam EL-Seidy, Ahmed A. Omran
      Independence in isosceles triangular chessboard
      Appl. Math. Sci., Vol. 6, 2012, no. 129-132, 6521-6532.

Y. Kabbadj, F. Regragui, M. M. Himmi
      Detection of microcalcification in digitized mammograms using weighted local differences and local contrast
      Appl. Math. Sci., Vol. 6, 2012, no. 129-132, 6533-6544.

N. D. Soner, B. V. Dhananjaya Murthy, G. Deepak
      Total co-independent domination in graphs
      Appl. Math. Sci., Vol. 6, 2012, no. 129-132, 6545-6551.

Qiang Chen, Bicheng Yang
      On a new reverse Hardy-Littlewood's type inequality
      Appl. Math. Sci., Vol. 6, 2012, no. 129-132, 6553-6561.

A. Gorbenko, V. Popov
      The problem of finding two edge-disjoint Hamiltonian cycles
      Appl. Math. Sci., Vol. 6, 2012, no. 129-132, 6563-6566.

A. Gorbenko, V. Popov
      Footstep planning for humanoid robots
      Appl. Math. Sci., Vol. 6, 2012, no. 129-132, 6567-6571.

A. Gorbenko, V. Popov
      Multiple occurrences shortest common superstring problem
      Appl. Math. Sci., Vol. 6, 2012, no. 129-132, 6573-6576.

A. Gorbenko, V. Popov
      Anticipation in simple robot navigation and finding regularities
      Appl. Math. Sci., Vol. 6, 2012, no. 129-132, 6577-6581.

A. Gorbenko, V. Popov
      Robot self-awareness: formulation of hypotheses based on the discovered regularities
      Appl. Math. Sci., Vol. 6, 2012, no. 129-132, 6583-6585.

V. Popov
      Partially distinguishable guards
      Appl. Math. Sci., Vol. 6, 2012, no. 129-132, 6587-6591.

B. Sroysang
      On the existence of a point subset with 3 or 7 interior points
      Appl. Math. Sci., Vol. 6, 2012, no. 129-132, 6593-6600.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |